Transcendental cycles on ordinary K3 surfaces over finite fields

Research output: Contribution to journalArticle

11 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)65-83
Number of pages19
JournalDuke Mathematical Journal
Volume72
Issue number1
DOIs
StatePublished - Jan 1 1993

Fingerprint

K3 Surfaces
Transcendental
Galois field
Cycle

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{d61a7e12b85746b88e7a3a888627c436,
title = "Transcendental cycles on ordinary K3 surfaces over finite fields",
author = "Zarkhin, {Yuriy G.}",
year = "1993",
month = "1",
day = "1",
doi = "10.1215/S0012-7094-93-07203-1",
language = "English (US)",
volume = "72",
pages = "65--83",
journal = "Duke Mathematical Journal",
issn = "0012-7094",
publisher = "Duke University Press",
number = "1",

}

Transcendental cycles on ordinary K3 surfaces over finite fields. / Zarkhin, Yuriy G.

In: Duke Mathematical Journal, Vol. 72, No. 1, 01.01.1993, p. 65-83.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Transcendental cycles on ordinary K3 surfaces over finite fields

AU - Zarkhin, Yuriy G.

PY - 1993/1/1

Y1 - 1993/1/1

UR - http://www.scopus.com/inward/record.url?scp=0009218496&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0009218496&partnerID=8YFLogxK

U2 - 10.1215/S0012-7094-93-07203-1

DO - 10.1215/S0012-7094-93-07203-1

M3 - Article

AN - SCOPUS:0009218496

VL - 72

SP - 65

EP - 83

JO - Duke Mathematical Journal

JF - Duke Mathematical Journal

SN - 0012-7094

IS - 1

ER -